Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Die Infinitive in der Septuaginta. (Annales Academiae Scientiarum Fennicae Sarja—Ser. B Nide—Tom. 132, 1.) by Ilmari Soisalon-Soininen
Review by: D. W. Gooding
The Journal of Theological Studies
New Series, Vol. 18, No. 2 (October 1967), pp. 451-455
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/23957788
Page Count: 5
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
451
    451
  • Thumbnail: Page 
452
    452
  • Thumbnail: Page 
453
    453
  • Thumbnail: Page 
454
    454
  • Thumbnail: Page 
455
    455